Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Severe side effects from Si injection HELP

I need some help please. Let me make a long story short. 4 years ago a chiropractor broke L5 in my back. I had to have a 3 level back fusion. L4-S1. I have chronic pain since the injury, the surgery didn’t help at all. So since the surgery, I have had cortisone injections in the spine and 3 SI injections. 4 weeks ago I got another si injection (no clue why, they never help). This one was different. This one made me cry, I mean bawl and normally I don’t cry with them. So anyways I get them and about one hour later my left leg is going numb, almost dead feeling. It gets heavy and I’m dragging it along. It gets tingly like pins and needles several times throughout the days as well. Also, since the injections, I can’t sleep. Guys, I’m sleeping 1-3 hours staying up for 8 hours and sleeping again 1-3 hours. Roughly in a 24 hour period I’m sleeping 3-9 hours and not all at once. My body is weak. I’m exhausted. I feel I’m withering away. These are all new symptoms, I never had these before that injection. Here we are almost 5 weeks later and the symptoms are still present. I went to the doctor and of course he said he pulled the films and they didn’t hit anything they shouldn’t have and they have never heard of this happening to anyone. I know he thinks I’m nuts but I’m telling you, something isn’t right. Has anyone ever had these symptoms after an si injection!? Please help me. I’m 36 years old but feel so bad. 

advertisement
Sign In or Register to comment.